# SDR AALA202507218416

- Difficulty date: July 14, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,314 hours, 5,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Speaker
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 EVACUATION HORN INOPERATIVE. MAINTENANCE REPLACED THE L3 EVACUATION LOUD SPEAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-51.
